# SDR DALA2015011400306

- Difficulty date: January 12, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 34,617 hours, 23,937 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB, BS 1520, CRACKED.  REPAIRED IAW ERA 531910-14, SECTION I.
